Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Can usage of morphine sulfate lead to hearing loss and how can it be treated ?

Can use of morphine sulfate cause sudden severe hearing loss? If so, what is the treatment for it?
Asked On : Sat, 11 Feb 2012
Answers:  1 Views:  667
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Dear Patient, Thank you asking this question on
Morphine sulphate is a opiod pain killer. It has several side-effects like constipation, addiction, respiratory depression, but hearing loss is very rarely observed. According to reports of US-FDA, out of approx 13000 patients suffering from Morphine induced side-effects, only 27 patients had hearing loss (0.21%). Hope this answer helps you.
Have a nice day.
Dr.Deepak Mishra
Answered: Sun, 12 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor